# SDR SWAA013319

- Difficulty date: December 12, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 53,512 hours, 53,382 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER CRACKED AT BS 500C, STR 15R.  REPAIRED STR PER SRM.
